Auguste Aman, Modeste N'Zi, "Backward stochastic differential equations with oblique reflection and local Lipschitz drift", International Journal of Stochastic Analysis, vol. 16, Article ID 137259, 15 pages, 2003. https://doi.org/10.1155/S1048953303000248
Backward stochastic differential equations with oblique reflection and local Lipschitz drift
We consider reflected backward stochastic differential equations with time and space dependent coefficients in an orthant, and with oblique reflection. Existence and uniqueness of solution are established assuming local Lipschitz continuity of the drift, Lipschitz continuity and uniform spectral radius conditions on the reflection matrix.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.